MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing modules for a patient when using a sample collected in plasma separating tube (pst).A new sample from the patient was collected in edta tube and the results were lower.The following data was provided: customer¿s normal reference range for adult: 9 to 19 pmol/l.(b)(6) 2024 sid (b)(6) (sample collected in pst): architect free t4 result (b)(6) = 21.42 pmol/l architect free t4 result (b)(6) = 43.17 pmol/l architect free t4 result (b)(6) = 25.79 pmol/l architect free t4 result (b)(6) = 43.99 pmol/l architect free t4 result (b)(6) = 47.83 pmol/l architect free t4 result (b)(6) = 61.64 pmol/l (post recalibration) (b)(6) 2024 sid (b)(6) (sample collected in edta): architect free t4 result (b)(6) = 13.38 pmol/l.Architect free t4 result (b)(6) = 14.09 pmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section d4 - primary udi number: this section was corrected from (b)(4).The complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, ticket trending review, device history record review, and labeling review.In addition, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 56001ud00 and the complaint issue.An in-house testing of the retained reagent kit of lot 56001ud00 was completed.All specifications were met indicating that lot 56001ud00 is performing as expected.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 56001ud00.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing modules for a patient when using a sample collected in plasma separating tube (pst).A new sample from the patient was collected in edta tube and the results were lower.The following data was provided: customer¿s normal reference range for adult: 9 to 19 pmol/l (b)(6) (sample collected in pst): architect free t4 result ((b)(6)) = 21.42 pmol/l architect free t4 result ((b)(6)) = 43.17 pmol/l architect free t4 result ((b)(6)) = 25.79 pmol/l architect free t4 result ((b)(6)) = 43.99 pmol/l architect free t4 result ((b)(6)) = 47.83 pmol/l architect free t4 result ((b)(6)) = 61.64 pmol/l (post recalibration).(b)(6) (sample collected in edta): architect free t4 result ((b)(6)) = 13.38 pmol/l architect free t4 result ((b)(6)) = 14.09 pmol/l there was no impact to patient management reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18856645
Report Number3005094123-2024-00097
Device Sequence Number12821650
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)240926(10)56001UD00
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-34
Device Lot Number56001UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown